# SDR FDEA201011164390

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363732
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA 480 - STA 690, LBL 25.  REMOVED SEAT TRACK SECTION AND SPLICE IAW SRM 51-30-2, LOCATED AND DRILLED SEAT TRACK SECTION, BAC 1520-792 7178 T6 DIM   210" LONG. FABRICATED SPLICE MAT USED 2EA ANGLES BAC 1503-100122 7178-4 DIM ( 14.3750" X 2.5" ),   STRAP 7075 T6 .250" DIM (9" X 2" ) IAW SRM 53-10-5, FIG 1, INSTALLED SEAT TRACK SECTION AND SPLICE IAW SRM 51-30-2, REV 103.
